Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911753
Self-regulation in the Bolker-Pacala model
Kondratiev Y, Kozitsky Y (2017)
APPLIED MATHEMATICS LETTERS 69: 106-112.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1897974
Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance
Erdős PL, Soukup L, Stoye J (2011)
Applied Mathematics Letters 24(1): 82-86.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622431
A counterexample in rate-distortion theory for correlated sources
Ahlswede R, Cai N (1999)
APPLIED MATHEMATICS LETTERS 12(7): 1-3.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624985
Isoperimetric theorems in the binary sequences of finite lengths
Ahlswede R, Cai N (1998)
APPLIED MATHEMATICS LETTERS 11(5): 121-126.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1773355
Improving the divide-and-conquer approach to sum-of-pairs multiple sequence alignment
Stoye J, Perrey SW, Dress A (1997)
Applied mathematics letters 10(2): 67-73.
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780515
Partitioning the n-cube into sets with mutual distance 1
Blokhuis A, Metsch K, Moorhouse GE, Ahlswede R, Bezrukov SL (1993)
Applied Mathematics Letters 6(4): 17-19.
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780521
Communication complexity in lattices
Ahlswede R, Cai N, Tamm U (1993)
Applied Mathematics Letters 6(6): 53-58.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0893-9659

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung